# SDR PCAA9600301

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Part number: 841005
- Condition: Failed
- Location: E/E Compt
- Part time: 11,308 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL WAS NOTICED 10 MINUTES INTO FLIGHT, RETURNED TO FIELD.  TROUBLESHOT AND FOUND PROXIMITY SENSOR ELECTRONIC UNIT AT FAULT.  REMOVED AND REPLACED PSEU IAW DHC MM.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
